# SDR SWAA2017061214263

- Difficulty date: May 23, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSCREEN FORWARD ATTENDANT FLASHLIGHT BASE ASSEMBLY BROKEN.  R&R FLASHLIGHT ASSEMBLY IAW SOPM.
